BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Unipotent Schottky bundles on Riemann surfaces and complex tori

Participants in the publication
Carlos Florentino (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa
Thomas Ludsteck (Author)

Date of Publication
2014-06

Where published
International Journal of Mathematics

Publication Identifiers
ISSN - 0129-167X
eISSN - 1793-6519

Publisher
World Scientific Pub Co Pte Lt

Volume
25
Number
06

Starting page
1450056

Document Identifiers
DOI - https://doi.org/10.1142/s0129167x14500566
URL - http://dx.doi.org/10.1142/s0129167x14500566

Rankings
SCOPUS Q2 (2014) - 0.967 - General Mathematics


Export

APA
Carlos Florentino, Thomas Ludsteck, (2014). Unipotent Schottky bundles on Riemann surfaces and complex tori. International Journal of Mathematics, 25, ISSN 0129-167X. eISSN 1793-6519. http://dx.doi.org/10.1142/s0129167x14500566

IEEE
Carlos Florentino, Thomas Ludsteck, "Unipotent Schottky bundles on Riemann surfaces and complex tori" in International Journal of Mathematics, vol. 25, 2014. 10.1142/s0129167x14500566

BIBTEX
@article{40660, author = {Carlos Florentino and Thomas Ludsteck}, title = {Unipotent Schottky bundles on Riemann surfaces and complex tori}, journal = {International Journal of Mathematics}, year = 2014, volume = 25 }